Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Vaginal spotting, stomach pain. Taken deviry, krimson 35. Causes for symptoms?

I got my date day before yesterday but i am not getting my bleed it is showing a little per day i used deviry 10mg for my marriage and then i got my mensus for every 15 days then doctor advised me krimson 35 i stoped tablet 5 days back now i got my mensus but not bleeding i getting a lot of stomach pain
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
After stopping the contraceptive pills, you will get withdrawal bleeding instead of regular periods.
And usually this bleeding will be lighter compared with normal menstrual flow because of the externally administered hormones.
The pain abdomen could be associated symptom with withdrawal bleeding.
This will possibly subside soon.
If not consult gynecologist once and take symptomatic treatment with antispasmodics.
If you want to continue with hormonal pills you have to start now with your doctor's advice.
If you do not want to continue, after stopping the pills it will take some time for regularization of the hormonal levels.
After that possibly you can get regular periods.
Take care.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor